# SDR CA131125011

- Difficulty date: November 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008205
- Condition: Cracked
- Location: Bs 621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND ON BS 621 BULKHEAD.  DIMENSION IS WITHIN THE GREO BUT PRESENCE OF A DENT IN THE SURROUNDING AREA.
